# SDR AALA201510109003

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 7,278 hours, 1,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L EPSU FAILED CAP BATTERY TEST.  REPLACED BATTERY 11WL IAW AMM 33-51-38-00-802A 400-802A.
